# SDR CALA2020022900528

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT SURFACE CORROSION AT STA 328 RBL 10. (REF AAR NR 99870570) INSTALLED CATEGORY A REPAIR AT FLOOR BEAM STA 328 FROM RBL 1 TO RBL 60 IRW B737-800 SRM 53-10-51 REPAIR 7 FIG 204. ADD EMP:V891530
